# SDR DL72S010655

- Difficulty date: April 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 59,794 hours, 44,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 000AE908D03
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF A SYSTEM HYDRAULICS ON DEPTATURE. LOST BOTH PRESSURE AND QUANTITY WHEN FLAPS WERE RETRACTED FROM 15 TO 5 FOUND LINE TO RIGHT MLG DOOR WITH HOLE IN LINE              REPLACED LINE.
